# SDR DHL2003802523

- Difficulty date: November 15, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Dented
- Location: T/E Flap
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP FWD UPPER PLATING SHOWS DENTS (STA XW 104.000-122.000) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-7-1 PG 2.  REMOVED DAMAGED PLATING IAW SRM 51-1-21 PG 1.  FABRICATED NEW PLATING IAW SRM 57-7-1 PG 2.  CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF NEW PLATING IAW SRM 51-1-8B.  INSTALLED NEW PLATING IAW SRM 51-1-21 PG 1, SRM 51-1-15 PG 1.
